MAUDE Adverse Event Report: EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER
Model Number EXPANDED GLENOSPHERE, 36MM, FOR SMALL REVERSE
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an over 75 yo female patient, who had an initial shoulder procedure on (b)(6) 2022, suffered an acromial stress fracture.The surgeon exchanged the glenosphere, glenosphere locking screw, humeral tray, torque screw and humeral liner to detention the patient.The patient had 25 degrees of glenoid retroversion.The surgeon used an augmented base plate and expanded glenosphere to correct version and maintain joint tension.In hindsight he regrets lateralizing her with the expanded option and thinks he may have over tensioned her leading to the acromial fracture.There was no direct trauma to the shoulder.The patient had a low bmi and was relatively healthy considering her age.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
No device returning as the hospital disposed of it.Concomitants: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm 7311586, 320-10-00 - equinoxe reverse tray adapter plate tray +0 7316700, 320-15-05 - eq rev locking screw 7312244, 320-20-00 - eq reverse torque defining screw kit 7294616, 320-35-04 - small posterior augment glenoid plate, right 7033769, 320-36-00 - 36mm humeral liner +0 unconstrained 7223562, based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for acromial stress fracture cannot be conclusively determined; however, it is most likely related to patient condition and the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d1, d4, d6b, g4, h4, h6: clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
SMALL POSTERIOR AUGMENT GLENOID PLATE, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15571392
Report Number1038671-2022-01280
Device Sequence Number14148378
Product Code KWS
UDI-Device Identifier10885862534897
UDI-Public10885862534897
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEXPANDED GLENOSPHERE, 36MM, FOR SMALL REVERSE
Device Catalogue Number320-35-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale